Domination in Transformation Graph G^sup +-+^ by ProQuest

VIEWS: 239 PAGES: 17

More Info
									International J.Math. Combin. Vol.1(2012), 58-73




                     Domination in Transformation Graph G+−+


                               M.K. Angel Jebitha and J.Paulraj Joseph

   (Department of Mathematics, Manonmaniam Sundaranar University, Tirunelveli- 627 012, Tamil Nadu, India)



                             E-mail: jebidom@gmail.com, jpaulraj− 2003@yahoo.co.in



    Abstract: Let G = (V, E) be a simple undirected graph of order n and size m. The
 
								
To top